# SDR 99UAL900257

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Rmp
- Part number: 8990850004
- Condition: Smoking
- Location: Rt Cockpit
- Part time: 6,432 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S RADIO MANAGEMENT PANEL SMOKING. RADIO MANAGEMENT PANEL (RMP) WAS REMOVED FOR THIS PROBLEM.  LATER THE PANEL WAS FOUND TO BE OK AND REINSTALLED IN THE AIRCRAFT.  MR23131-0135.
